# SDR AALA201711029020

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 54,423 hours, 25,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Lt Ovrwg Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM INDICATED LEFT OVER-WING SLIDE COVER OFF.  -INSTALLED THE SLIDE COVER,  ALL INDICATIONS GREEN, OK FOR SERVICE.
